# SDR DALA2022081205499

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737
- Aircraft serial: 31927
- Aircraft time: 27,951 hours, 10,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9068305) DURING INSPECTION FOUND LEFT AFT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP. REPLACED BATTERY ASSY AT M1670 REF B737 AMM 33-51. LIGHT CKS GOOD.
